(Closed) Provera/clomid question!

posted 6 years ago in TTC
Post # 3
Member
3059 posts
Sugar bee
  • Wedding: September 2011

I’ve taken provera three times. Two of the times, my period started while I was still taking the pills. The first time it was after only three pills. I wouldn’t say that bleeding one day would be considered your period. I think I remember a few other ladies on WB who had break through bleeding while taking provera. It can take up to 10 days after stopping provera before you get your period. I’m unsure as to why you would be taking the Clomid before you even start your period. That does not sound normal at all. I would call him back to confirm. Good luck.

Post # 4
Member
2226 posts
Buzzing bee
  • Wedding: May 2010

I think my last cycle of Provera, my period started while I was still on it.  I was almost done so my RE told me to quit taking it and assume my period had started.
It almost sounds like for you it was breakthrough bleeding.  You’re still taking the Provera, right?

Good luck and lots of baby dust!

Post # 5
Member
197 posts
Blushing bee
  • Wedding: September 2011

I’m currently on Provera and took pill 3 last night, no period yet. I’ve taken it before and didn’t get my period until a few days after I was done with the tenth pill. For some reson this time around my doctor thinks ill get it before than. I doubt it, but we will see! I will be doing Clomid on days 3-7. Im praying its successful!

The topic ‘Provera/clomid question!’ is closed to new replies.

Find Amazing Vendors